# SDR REXA2021082400575

- Difficulty date: July 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: CN6244212201
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE UPPER HINGE LINE FAIRING AFT MOUNT BRACKET BROKEN. - REMOVED AND REPLACED DAMAGED HINGE LINE FAIRING SUPPORT BRACKET IAW CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-45-00-001-001-A01 ON L/H PYLON. WVAC EMP # 7358
